Local asymptotic normality for regression models with long-memory disturbance, with statistical applications
Marc Hallin,
Masanobu Taniguchi,
Abdeslam Serroukh and
Kokyo Choy
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (9)
Published in: Annals of Statistics (1999) v.28,p.2054-2080
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2091
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2091
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().